Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Allgemeine Theorie des Budgets by G. Jèze

Reviewed Work: Allgemeine Theorie des Budgets by G. Jèze
Review by: FEDERICO FLORA
Giornale degli Economisti e Rivista di Statistica
Serie quarta, Vol. 68 (Anno 42), No. 11 (NOVEMBRE 1927), pp. 661-662
Published by: EGEA SpA
Stable URL: http://www.jstor.org/stable/23226971
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662